Uchenye Zapiski Kazanskogo Universiteta
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta, 1954, Volume 114, Book 2, Pages 3–12 (Mi uzku396)  

This article is cited in 1 scientific paper (total in 1 paper)

On self-adjoint forms of biaxial space

A. P. Norden


Full text: PDF file (961 kB)

Bibliographic databases:
Received: 12.01.1953

Citation: A. P. Norden, “On self-adjoint forms of biaxial space”, Mathematics, Uchenye Zapiski Kazanskogo Universiteta, 114, no. 2, Kazan State University, Kazan, 1954, 3–12

Citation in format AMSBIB
\Bibitem{Nor54}
\by A.~P.~Norden
\paper On self-adjoint forms of biaxial space
\inbook Mathematics
\serial Uchenye Zapiski Kazanskogo Universiteta
\yr 1954
\vol 114
\issue 2
\pages 3--12
\publ Kazan State University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku396}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=82133}


Linking options:
  • http://mi.mathnet.ru/eng/uzku396
  • http://mi.mathnet.ru/eng/uzku/v114/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Norden, A. P. Shirokov, “The heritage of N. I. Lobachevskii and the activity of Kazan geometers”, Russian Math. Surveys, 48:2 (1993), 47–74  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Учёные записки Казанского государственного университета
    Number of views:
    This page:105
    Full text:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022